Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 3 > On a Hsu-Unified Structure Manifold with a...
< Back to Volume

On a Hsu-Unified Structure Manifold with a Quarter-Symmetric Non-Metric Connection

Full Text PDF

Abstract:

In the present paper, we have defined a Hsu-unified structure manifold and a Hsu-Kahler manifold and studied some properties of the quarter-symmetric non-metric connection. Certain interesting results on such manifolds have been obtained. We have also studied the properties of the contravariant almost analytic vector field on these manifolds equipped with the quarter-symmetric non-metric connection.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 3)
Pages:
63-70
Citation:
R. Nivas and A. Agnihotri, "On a Hsu-Unified Structure Manifold with a Quarter-Symmetric Non-Metric Connection", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 63-70, 2013
Online since:
Feb 2013
Export:
Distribution:
References:

Golab, S. (1975): On semi-symmetric and quarter-symmetric linear connections, Tensor N. S., Vol. 29, pp.249-254.

Kobayashi, S. and Nomizu, K. (1969): Foundation of differential geometry, Vol. I and II, Interscience Publisher, London.

Mishra, R. S. (1984): Structures on a differentiable manifold and their applications, Chandrama Prakashan, 50-A Balrampur House, Allahabad, India. (6. 7) (6. 8) (6. 9) (6. 10) (6. 11) (6. 12) (6. 13) (6. 14).

Mondal, A. K. and De, U. C. (2009): Some properties of a Quarter-symmetric metric connection on a Sasakian manifold, Bull. Math. Anal. Appl., Vol. 1, Issue 3, pp.99-108.

Mukhopadhyay, S., Roy, A. K. and Barua, B. (1991): Some properties of a quarter- symmetric metric connection on a Riemannian manifold, Soochow J. of Math., Vol. 17 (2), pp.205-211.

Singh, B. P. (2005): Hypersurfaces of a unified structure manifold, Acta Ciencia Indica, Vol. XXXI (2), pp.487-490.

Sengupta, J. and Biswas, B. (2003): Quarter-symmetric non-metric connection on a Sasakian manifold, Bull. Cal. Math. Soc., Vol. 95(2), pp.169-176.

Sular, S., Ozgur, C. and De, U. C. (2008): Quarter-symmetric metric connection in a Kenmotsu manifold, SUT. J. Math., Vol. 44 (2), pp.297-306.

Singh, R. N. and Pandey, M. K. (2007): On a type of quarter-symmetric non-metric connection in a Kenmotsu manifold, Bull. Cal. Math. Soc., vol. 99 (4), pp.433-444.

Yano K. and Imai, T. (1982): Quarter-symmetric metric connections and their curvature tensors, Tensor N. S., Vol. 38, pp.13-18.

Show More Hide